# SDR SAJFCALS097010

- Difficulty date: March 19, 2008
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N18617
- Make and model: Boeing 737-800
- Aircraft serial: 29106
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: 01930007
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ACFT B-18617 WASTE TANK OUTLET FLANGE DAMAGED. WASTE TANK OUTLET FLANGE BROKEN-OFF, REPLACE NEW WASTE TANK.  MANUFACTURER AND VENDOR EDO WILL CHANGE WASTE TANK DRAIN FITTING MATERIAL, FROM NYLON TO STAINLESS STELL THAT WOULD GREATLY IMPROVE THE RESISTANCE TO POTENTIAL DAMAGE AT THE FLANGE.  MANUFACTURER WILL RELEASE A AMM TR ON 17-APR-2008 TO INCLUDE THE APPROPRIATE GAP DIMENSIONS AND COMPONENT ORIENTATION INFORMATION FOR THE WASTE TANK REMOVAL/INSTALLATION. IN ADDITIONAL, IMPROVEMENTS TO THE INSTRUCTIONS FOR REMOVING THE BALL VALVE WILL ALSO BE ADDED TO THE AMM.
